# SDR FDEA201207222636

- Difficulty date: July 22, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ADA37991
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN MISREPAIRED. REPAIRED AS PER EA 8-5230-159867.
